# SDR 05FDEA00797

- Difficulty date: April 2, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: A5461256100000
- Part serial: 416AR
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PANEL 416AR HAS AREA AROUND SCOOP AND EXTENDING UNDER SCOOP WITH CORROSION.  REMOVED AND REPLACED DOOR ASSY PER A310-200 AMM 54-50-00-4, DUE TO CORROSION OUT OF LIMITS PER A310-200 SRM 54-50-00 TABLE 102, SHEET 2.
